MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR; SURGICAL MESH

COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR; SURGICAL MESH
Model Number 5014502400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Sexual Dysfunction (4510); Urinary Incontinence (4572); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, add'l info rec'd 4/23/2021: on (b)(6) 2018 pelvic pain, uterine prolapse.Examination under anesthesia, total hysterectomy with bilateral salpingo-oophorectomy, extensive lysis of adhesions.Intraoperative findings: palpable supris with good support, extensive bladder adhesions from prior supris/ restorelle/acell surgery, extensive pelvic adhesions, total uterine prolapse with cervix and portion of lower uterine segment extending past introitus.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
This mdr is created as an additional follow-up to mdr record #2125050-2020-00267, initially reported on 23-mar-2020 through e-submitter.This mdr is to reflect the additional information received.This complaint was investigated to the extent information was provided to coloplast.Due to the legal nature of this complaint, the device not being returned for evaluation and the implanted device lot number not being provided, a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Device not returned.

Brand Name
RESTORELLE DIRECTFIX ANTERIOR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12419025
Report Number2125050-2021-01259
Device Sequence Number3593700
Product Code FTL
UDI-Device Identifier05708932484022
UDI-Public05708932484022
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5014502400
Device Catalogue Number501450
Device Lot Number5094464
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2021
Initial Report FDA Received Date09/02/2021
Patient Sequence Number1
Patient Age53 YR